# SDR 2012FA0000227

- Difficulty date: March 15, 2012
- Submitted: April 20, 2012
- Operation: General aviation
- Aircraft: N4117H
- Make and model: Diamon DA 40
- Aircraft serial: 40938
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: G156006
- Condition: Mismanufactured
- Location: Tire
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TOUCHDOWN, ACFT WAS ABLE TO MAINTAIN DIRECTIONAL CONTROL.   REMOVED AND REPLACED OR TIRE WHEEL ASSY.  DEFECTIVE TIRE WHEEL ASSY DISASSEMBLED AND A SMALL PUNCTURE DISCOVERED IN THE SIDEWALL OF THE TUBE.   DETERMINED THAT THIS WAS A MANUFACTURER DEFECT.
